# SDR SWIA2019050845862

- Difficulty date: April 2, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS409+10 Â€“ FS409+40 RBL9 CORRODED AT FASTENER HOLE LOCATIONS. (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED FLOORBEAM CAP AT FS409.00+5 - FS409.00+42 IAW SRM AND REO.
